# SDR AUS20020740

- Difficulty date: July 20, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T310023
- Condition: Delaminated
- Location: Le Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3, NR 6 AND NR 9 LEADING EDGE SLATS DELAMINATED IN AREA OF AFT WEDGES. FOUND DURING INSPECTION IAW AD/B767/73.
